Estimate for the Best Approximation of Summable Functions of Two Variables in Terms of Fourier Coefficients

Authors

  • T. O. Kononovych

Abstract

An upper bound for the best approximation of periodic summable functions of two variables in the metric of L is obtained in terms of Fourier coefficients. Functions that can be represented by trigonometric series with coefficients satisfying a two-dimensional analog of the Boas–Telyakovskii conditions are considered.

Published

25.01.2004

Issue

Section

Research articles

How to Cite

Kononovych, T. O. “Estimate for the Best Approximation of Summable Functions of Two Variables in Terms of Fourier Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 1, Jan. 2004, pp. 51-69, https://umj.imath.kiev.ua/index.php/umj/article/view/3727.